Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 6, pp 923–933 | Cite as

Convex hulls and the legendre transform

  • V. D. Sedykh
Article
  • 25 Downloads

Keywords

Convex Hull 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. D. Sedykh, “Singularities of convex hulls,” Sib. Mat. Zh.,24, No. 3, 158–175 (1983).Google Scholar
  2. 2.
    V. D. Sedykh, “Singularities of the convex hull of a curve in R3,” Funkts. Anal.,11, No. 1, 81–82 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • V. D. Sedykh

There are no affiliations available

Personalised recommendations